# SDR 2008UALA05677

- Difficulty date: September 10, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 45,159 hours, 5,453 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BOTTOM OF WALL NEAR DOOR 3 LAV 111 INOP.  FOUND CONNECTOR UNSECURE.  RESECURED EMERGENCY LIGHT CONNECTOR.  OP CHECKS NORMAL.
